Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Chain of prime ideals in formal power series rings


Authors: Ada Maria de S. Doering and Yves Lequain
Journal: Proc. Amer. Math. Soc. 88 (1983), 591-594
MSC: Primary 13A15; Secondary 13C15, 13F25, 13J10
DOI: https://doi.org/10.1090/S0002-9939-1983-0702281-3
MathSciNet review: 702281
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a Noetherian domain and $ P$ a prime ideal of $ R$. Then $ {R_p}[[{X_1}, \ldots ,{X_n}]]$ has a maximal chain of prime ideals of length $ r$ if and only if $ R{[[{X_1}, \ldots ,{X_n}]]_{(P,{X_1}, \ldots ,{X_n})}}$ does, if and only if $ R{[[{X_1}, \ldots ,{X_n}]]_{(P,{X_1}, \ldots ,{X_n})}}$ does.


References [Enhancements On Off] (What's this?)

  • [1] J. T. Arnold, Krull dimension in power series rings, Trans. Amer. Math. Soc. 177 (1973), 299-304. MR 0316451 (47:4998)
  • [2] -, Algebraic extensions of power series rings, Trans. Amer. Math. Soc. 267 (1981), 95-110. MR 621975 (82k:13025)
  • [3] J. T. Arnold and D. W. Boyd, Transcendence degree in power series rings, J. Algebra 57 (1979), 180-195. MR 533108 (82k:13024)
  • [4] Y. Lequain, Catenarian property in a domain of formal power series, J. Algebra 65 (1980), 110-117. MR 578799 (81g:13009)
  • [5] M. Nagata, Local rings, Interscience, New York, 1962. MR 0155856 (27:5790)
  • [6] L. Ratliff and S. McAdam, Maximal chains of prime ideals in integral extension domains. I, Trans. Amer. Math. Soc. 224 (1976), 103-116. MR 0437513 (55:10438a)
  • [7] P. B. Sheldon, How changing $ D[[X]]$ changes its quotient field, Trans. Amer. Math. Soc. 159 (1971), 223-244. MR 0279092 (43:4818)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15, 13C15, 13F25, 13J10

Retrieve articles in all journals with MSC: 13A15, 13C15, 13F25, 13J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0702281-3
Keywords: Chain of prime ideals, formal power series ring, polynomial ring, localization
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society